Multiple finite Riemann zeta functions

Tom 116 / 2005

Kazufumi Kimoto, Nobushige Kurokawa, Sho Matsumoto, Masato Wakayama Acta Arithmetica 116 (2005), 173-187 MSC: Primary 11M36. DOI: 10.4064/aa116-2-5

Autorzy

  • Kazufumi KimotoDepartment of Mathematical Science
    University of the Ryukyus
    Nishihara, Okinawa
    903-0213 Japan
    e-mail
  • Nobushige KurokawaDepartment of Mathematics
    Tokyo Institute of Technology
    Oh-okayama Meguro-ku, Tokyo
    152-0033 Japan
    e-mail
  • Sho MatsumotoGraduate School of Mathematics
    Kyushu University
    Hakozaki Higashi-ku, Fukuoka
    812-8581 Japan
    e-mail
  • Masato WakayamaFaculty of Mathematics
    Kyushu University
    Hakozaki Higashi-ku, Fukuoka
    812-8581 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek